MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM RT SZ 5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0015
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Customer is reporting difficulties while removing the cover of sterile implant packages.These issues are not limited to a certain implant type.
 
Additional Manufacturer Narrative
Product complaint # : pc-(b)(4).Investigation summary : examination of the returned device confirmed the reported event.No evidence was found indicating product error was a contributing factor.The device was manufactured on 07-jan-2020.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : product code 960015, work order (b)(4) was manufactured 07-jan-2020.(b)(4) parts manufactured per specification and all raw materials met specification.(b)(4) part was scrapped from this lot.There is no correlation with the complaint failure mode.Scrap: a173 (pits).The expiry date for this lot was 31-dec-2024.There was 1 ncs associated with this lot.Nr-(b)(4) ¿ drag bowls validation documentation error.This nc relates to the drag process in the femoral value stream.In the validation documentation a table from the suppliers with recommended parameters was inverted.This nc does not relate to the failure mode of the complaint.The ifu ref was (b)(4).No reprocessing associated with this lot.Packaging seal test passed.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9792753
Report Number1818910-2020-06906
Device Sequence Number14096930
Product Code JWH
UDI-Device Identifier10603295232049
UDI-Public10603295232049
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-0015
Device Catalogue Number960015
Device Lot Number9387941
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 02/14/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date03/05/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1